# SDR ORJA97172

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591015838
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI INSPECTION REVEALED LEVEL 2 CORROSION ON FRAME AT ZONE 7, STATION 1050.  CORROSION OUT OF LIMITS.  REPAIRED PER SRM 53-05 FIG 63.  AIRCRAFT RETURNED TO SERVICE.  (M)
